# SDR ZW0A0201807

- Difficulty date: February 13, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN CARGO COMPT FOUND CORROSION ON TIE DOWN TRACK AT STA 785, RT SIDE.  REPLACED TRACK WITH NEW AT STA 693 TO 788 PER SPM 6-70-01.
